# SDR HALA2008122700907

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 10,701 hours, 26,351 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION ABOVE FL250 IN CLIMB AND LEVEL AT FL260.  PERFORMED GENERAL VISUAL INSPECTION OF EXTERNAL AREAS OF AIRCRAFT.  FLIGHT CONTROLS AND GEAR DOORS, FILLET PANELS ACCESS PANELS, NO DEFECTS NOTED OK FOR SERVICE.
